Posted February 22, 2010 by filipinonursescentral in PRACTICE EXAMS, Practice Questions. 1 Comment
Practice Questions 14
View this document on Scribd
Posted by Juan Pablo Benito Alcasid on April 5, 2012 at 11:42 am
Hello! i would like to clarify on 3 things lang po
1) Atropine Sulfate is an anticholinergic. Since it mimics Sympathetic response, it causes the detrusor muscle of the bladder to relax thus predisposing the client to Urinary retention. Actually lahat po ng nasa Choices ay effect ng Atropine sulfate sicne they’re all anticholinergic side effects.
2) Loop diuretics can also cause nausea. Maybe because of Hypovolemia at nagdizzy dizzy yung pasyente kaya nagsusuka haha ewan siguri :)) sabi kasi sa drug handbook it is a side effect
3) Midazolam is a CNS Depressant so most probably It will cause Dizziness
If there are other rationales po please post po to make some clarifications haha thank you po!
Please log in using one of these methods to post your comment:
You are commenting using your WordPress.com account. ( Log Out / Change )
You are commenting using your Twitter account. ( Log Out / Change )
You are commenting using your Facebook account. ( Log Out / Change )
You are commenting using your Google+ account. ( Log Out / Change )
Connecting to %s
Notify me of new comments via email.
Notify me of new posts via email.
BE THE FIRST ONE TO KNOW
Enter your email address:
Join 136 other followers
Create a free website or blog at WordPress.com.